Thread: important ?
02-25-2002, 04:21 PM #1
Here I go again thinking too much, so try to keep the flamethrowers at bay cause I've had a few days of pondering this.
Ok, can you take too much nolva and clomid? Obviously you can take too much of anything, but what if for example, I think I might be seeing warning signs of gyno and I just start popping nolva everyday? This can't be good for me? Obviously, whatever negative effects it may have, it's not as bad as tits, but does anyone really know what drugs like clomid and nolva do to the male body after long periods of usage?? Everywhere I've read, it lists some temporary side effects and of course the rebound effect an estrogen blocker can have, but is there really any research on men taking womens' fertility drugs for a long time?
02-25-2002, 04:25 PM #2
I'm not sure about the long term affects. But can you go into a little more detail, how long were you planning on taking it???
I've read that people who do cycles, 8-10 weeks long, have taken Nolva, one pill a day. It seems to be okay for them. Of course, it's usually not that long either. You start seeing signs a little while after you start...correct? So from what I've read, it's okay to take it up to 8-10 weeks, but why would you need to take it all the time???
02-25-2002, 04:29 PM #3
I know it's ok to take it that long, I'm just wondering what kind of long term effects women's fertility drugs have on men. I read something about clomid eventually messing you up somehow, and I was thinking, say you take around 10 cycles in your life, that's a lot of clomid and nolva. That can't be a good thing....
Anyway, I guess I'm aiming for the minimum results producing dosage of nolva.
02-25-2002, 07:22 PM #4
Well don't forget, the 10 cycles that you speak of in your life should be done with plenty of time inbetween right? So let's say you do one cycle a year, or even one cycle every other year, make sure you have plenty of space inbetween. That way, your body would be completely (or mostly) flushed of all the shit that you took (clomid/nolva) and it should be okay. That's just my opinion though, no first hand experience here
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)